# SDR DALA2015012500647

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,285 hours, 23,646 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SHEAR TIE OF FWD CARGO COMPARTMENT LOCATED FR 33 BETWEEN STR 40R TO STR 41R, SSI 532180. REPLACED SHEAR TIE LOCATION FWD C/C ON FR 33 BETWEEN STR 40R TO STR 41R IAW SRM 51-72-11 AND DWG D532 30338.
